# SDR DALA2023110409098

- Difficulty date: November 3, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31998
- Aircraft time: 16,385 hours, 6,107 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 3886 -DIV- TO ATL DUE TO WXR FAIL DISPLAYED ON MFD FOLLOWED BY VIBRATION BELOW PILOT'S FEET. CORRECTIVE ACTION: REPLACED WEATHER RADAR ANTENNA DRIVE UNIT AND TRANSCEIVER. (LP 9634142)
